# SDR CALA2020050200911

- Difficulty date: April 29, 2020
- Submitted: May 2, 2020
- Operation: Air carrier
- Aircraft: N73256
- Make and model: Boeing 737824
- Aircraft serial: 30611
- Aircraft time: 62,016 hours, 22,446 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS FOUND AT LT HORIZONTAL STAB LOWER SKIN APPROX STAB STA 184.70 NO.1 CRACK 10IN FROM REAR SPAR WITH LENGTH 0.551 NO.2 CRACK 25IN FROM REAR SPAR WITH LENGTH 0.276IN REF AAR N/R 9172378 REPAIRED AREA AT L/H HORIZ STAB LOWER SKIN APPROX STAB STA184.70 10IN FROM REAR SPAR REF B737 SRM 55-10-01
